Scattering theory of the quadratic eigenparameter depending impulsive Sturm-Liouville equations


ÖZNUR G. B., Bairamov E.

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.1, pp.406-415, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.3906/mat-2105-71
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.406-415
  • Keywords: Differential equation, Jost solution, Jost function, impulsive operator, asymptotic, spectral parameter
  • Gazi University Affiliated: Yes

Abstract

We handle an impulsive Sturm-Liouville boundary value problem. We find the Jost solution, Jost function, and scattering function of this problem and examine the properties of scattering function. We also study eigenvalues and resolvent operator of this problem. Finally, we exemplify our work by taking a different problem.